MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 10FR;43IN W/STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 10FR;43IN W/STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the guide wire of the nasojejunal tube was tested for removal, but there was difficulty in carrying out this action.The guide did not come out of the tube so insertion was not performed.
 
Additional Manufacturer Narrative
Additional information h2, h3, h6.Investigation conclusion the customer reported the nasojejunal tube was uncovered and the exit of the guide was tested, but there was difficulty in carrying out this action.The guide does not come out so insertion was not performed.The report for product 8884721088, entrflx 10fr 43in w/sty yport, with lot number 2028762864 was investigated.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported defect from customer complaint.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Lot and failure mode trending was reviewed, and no related adverse trends were identified.The reported product was discarded and thus not returned for evaluation; however, a photograph was provided.Visual inspection of the photograph was unable to confirm the reported product failure.During the investigation, a review through the manufacturing process was conducted.In general, all process and controls were found properly followed, including sub-assemblies, finished product assembly and packaging.There were no abnormal conditions found that could trigger the reported condition.The most likely root cause indicates that this issue could occur due to the inadequate use of the procedure if the instructions for use are not followed.A failure to activate the hydromer makes difficult to remove the stylet from the feeding tube.Please refer to the ifu instructions for the proper procedure for insertion of the feed tube and extraction of the stylet: "using a syringe, inject approximately 10 cc of water into the tube to activate the hydromer coating".Additional action will not be taken at this time.This complaint will be used for monitoring and trending purposes.

Brand Name
ENTRFLX 10FR;43IN W/STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12861610
Report Number9612030-2021-03098
Device Sequence Number4265960
Product Code KNT
UDI-Device Identifier10884521518872
UDI-Public10884521518872
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088
Device Catalogue Number8884721088
Device Lot Number2028762864
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale